# SDR 07FDEA02118

- Difficulty date: June 13, 2007
- Submitted: June 13, 2007
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46623
- Aircraft time: 70,984 hours, 29,122 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Unknown
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXISTING SKIN REPAIR EXT FUSELAGE FWD JAMB AFT CARGO DOOR APPLIED SEALANT IAW SRM 51-41-01 VOL 2 AND APPLIED PRIMER IAW SRM 51-21-01 VOL 2.
